# SDR UALA2012091905313

- Difficulty date: September 19, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 68,403 hours, 9,784 cycles
- Engine: Pwa PW40903
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 10011003
- Part serial: 141
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE START VALVE R ON START WITH NO ROTATION.  REPLACED START VALVE ON RT ENGINE DRY MOTORED ENG ALL IND NORMAL REF JRH & MM71-00 & REF SMC08.
